# SDR MASA2015022112913

- Difficulty date: February 22, 2015
- Submitted: February 22, 2015
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 25,689 hours, 21,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE CABIN.  RIGHT ACM FAIL.
